Show simple item record

dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:26:07Z
dc.date.available2018-08-24T08:26:07Z
dc.date.issued1996-09-01
dc.identifier.citationO'Regan, Donal (1996). Fixed point theorems for nonlinear operators. Journal of Mathematical Analysis and Applications 202 (2), 413-432
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9745
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.titleFixed point theorems for nonlinear operators
dc.typeArticle
dc.identifier.doi10.1006/jmaa.1996.0324
dc.local.publishedsourcehttps://doi.org/10.1006/jmaa.1996.0324
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record